Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 135, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Oct 12, 2021, 2:48 AM PDT. It took effect at Oct 12, 2021, 3:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2021, 2:48 AM PDT (09:48 UTC)
- In effect from
- Oct 12, 2021, 3:00 AM PDT
- Expired
- Oct 12, 2021, 9:00 PM PDT
- In force
- 18 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
062 WHUS76 KLOX 120948 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 248 AM PDT Tue Oct 12 2021 PZZ645-121800- /O.EXP.KLOX.GL.W.0046.000000T0000Z-211012T1000Z/ /O.NEW.KLOX.SC.Y.0135.211012T1000Z-211013T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 248 AM PDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-655-121800- /O.EXP.KLOX.GL.W.0046.000000T0000Z-211012T1000Z/ /O.NEW.KLOX.SC.Y.0135.211012T1000Z-211013T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 248 AM PDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island and Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-673-676-121800- /O.EXT.KLOX.GL.W.0046.000000T0000Z-211013T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 248 AM PDT Tue Oct 12 2021 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas of 13 to 18 feet when conditions are worst. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
3 follow-up statements
256 WHUS76 KLOX 121606 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 906 AM PDT Tue Oct 12 2021 PZZ670-673-676-130015- /O.CON.KLOX.GL.W.0046.000000T0000Z-211013T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 906 AM PDT Tue Oct 12 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and combined seas 9 to 14 feet when conditions are worst. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-130015- /O.CON.KLOX.SC.Y.0135.000000T0000Z-211013T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 906 AM PDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-655-130015- /O.CON.KLOX.SC.Y.0135.000000T0000Z-211013T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 906 AM PDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
954 WHUS76 KLOX 122054 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 154 PM PDT Tue Oct 12 2021 PZZ670-673-676-130400- /O.CON.KLOX.GL.W.0046.000000T0000Z-211013T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 154 PM PDT Tue Oct 12 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 25 to 30 kt with gusts up to 35 kt and combined seas 9 to 14 feet when conditions are worst. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-130400- /O.CON.KLOX.SC.Y.0135.000000T0000Z-211013T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 154 PM PDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-655-130400- /O.CON.KLOX.SC.Y.0135.000000T0000Z-211013T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 154 PM PDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
138 WHUS76 KLOX 130402 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 902 PM PDT Tue Oct 12 2021 PZZ670-673-676-131215- /O.EXP.KLOX.GL.W.0046.000000T0000Z-211013T0400Z/ /O.NEW.KLOX.SC.Y.0136.211013T0402Z-211014T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 902 PM PDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Hazardous sea conditions. * WHERE...Portions of the coastal waters of southwest California. * WHEN...Until 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-650-131215- /O.EXP.KLOX.SC.Y.0135.000000T0000Z-211013T0400Z/ /O.NEW.KLOX.SC.Y.0136.211013T2200Z-211014T1000Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 902 PM PDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT THURSDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM and East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM Wednesday to 3 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ655-130515- /O.EXP.KLOX.SC.Y.0135.000000T0000Z-211013T0400Z/ Inner waters from Point Mugu to San Mateo Pt. CA including Santa Catalina and Anacapa Islands- 902 PM PDT Tue Oct 12 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have diminished below advisory level. $$ Stewart
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 11, 10:14 PM PDT, 4 hours 34 minutes earlier.
Area forecast discussion, Oct 11, 10:14 PM PDT, 4 hours 34 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1014 PM PDT Mon Oct 11 2021
.SYNOPSIS...11/958 PM.
Cooler conditions are expected on Tuesday and there will be chilly
overnight low temperatures in wind-sheltered areas away from the
coast. A warming trend will establish for the remainder of the
week as offshore flow develops by Thursday.
&&
.SHORT TERM (MON-THU)...11/1010 PM.
***UPDATE***
It was a busy evening with winds and the Alisal Fire to contend
with. The strong northwest winds from earlier on Monday are
showing signs of weakening over all areas except for Los Angeles
and Ventura County Mountains where gusts to 60 to 70 mph continue.
Expecting all winds to weaken through the night, but will stay
breezy in some areas. The most significant updates made are to the
Antelope Valley where the High Wind Warning was lowered to a Wind
Advisory, and dropped the Frost Advisory since the persistent
winds should keep most of the valley above 35 degrees.
***From Previous Discussion***
Overall, 12Z models in good synoptic agreement through the period.
At upper levels, low drops into the Great Basin today/tonight
with a weak trough moving across the West Coast on Wednesday then
a ridge begins to nudge in from the west on Thursday. Near the
surface, moderate to strong northwesterly flow prevails through
tonight then weakens on Tuesday, but weak offshore flow develops
Wednesday/Thursday.
For Tuesday, the northerly flow relaxes noticeably and no
significant wind issues are anticipated. On Wednesday, as the
previously mentioned upper trough moves into the Great Basin,
north to northeast offshore gradients will increase. At this time,
north to northeast winds do not look to be too strong (due to
limited upper support). So, at worst, will only anticipate local
advisory-level north to northeast winds. Clear skies expected for
all areas Tuesday through Thursday.
As for temperatures, expect highs on Tuesday to be very similar to
today, if not a bit cooler in some spots, as cold air filters in
with the inside slider. For Wednesday/Thursday, warming trend is
expected with weak offshore flow and building H5 heights and
thicknesses. As for overnight lows, will expect some chilly
temperatures in areas where the wind dies off. So, will keep FROST
ADVISORY in effect for the interior SLO county and the Antelope
Valley tonight and a FREEZE WATCH in the same areas Tuesday night.
.LONG TERM (FRI-MON)...11/155 PM.
Overall, 12Z models continue to exhibit good synoptic agreement
through the period. At upper levels, weak ridge will build over
the area Friday/Saturday then will be replaced by a weak trough
Sunday/Monday. Near the surface, weak to moderate offshore flow
anticipated for Friday/Saturday with weak diurnal flow
Sunday/Monday.
Forecast-wise, main issue will be Santa Ana winds Friday and
Saturday. At this time, the ECMWF and its ensembles indicate
potential for a moderate Santa Ana wind event while the GFS and
its ensembles would indicate a weak Santa Ana wind event. Given
the uncertainty in the model solutions, will not deviate from
previous forecast which indicates a middle ground between a weak
and moderate event. With the offshore flow, temperatures will be
climbing Friday/Saturday with most coastal/valley areas in the 80s
to lower 90s. Additionally, it will be very dry with relative
humidity dropping into the teens and single digits. So, there is
the potential for critical fire weather conditions and the
situation will need to be monitored closely.
For Sunday/Monday, the return of weak diurnal flow and the upper
level trough will bring a cooling trend to the area with no
significant wind issues anticipated.
&&
.AVIATION...12/0106Z.
At 0008Z at KLAX, the marine layer was 500 feet deep. The top of
the very weak inversion was around 800 feet at a temperature of
8 C.
High confidence in VFR conditions for all TAFs through the period
except for reduced vis from BLDU at KWJF, KPMD, and KSMX through
06Z. A wildfire in southern Santa Barbara County may lead to
smoke over KSBA, KOXR, and KCMA and possibly reduced vis as well.
Gusty north to northwest winds are expected to continue through
late tonight, then weakening into Tuesday morning. Moderate
confidence on wind speeds as they may be off by 5 to 10 kt.
Moderate to strong turbulence is likely especially near higher
terrain and the desert. LLWS up to 20 kt is also possible through
late tonight.
KLAX...Moderate confidence in TAF. Gusty north crosswinds are
likely through at least 10Z. Moderate confidence in wind speed,
with a 30% chance of gusts as high as 35 kt through 06Z. There
will likely be some decently stg turbulence, LLWS and UDDF near
the airport through tonight.
KBUR..Moderate confidence in TAF. Wind speeds may be off by 5 to
10 kt. There is a 30% chance of north winds continuing through the
period. There will likely be moderate to strong turbulence and
LLWS up to 20 kt through late tonight.
&&
.MARINE...11/1013 PM.
The strong winds peaked Monday afternoon and are on their way
down. Will keep the Gale Warnings as is through most of the
night, although Gale gusts may end earlier. The seas will remain
very steep and dangerous into Tuesday morning.
After the Gales weaken early Tuesday morning, gusty Small Craft
Advisory (SCA) level winds will likely persist from the Central
Coast to San Nicolas Island through Wednesday or Thursday. There
is also a chance that western half of the Santa Barbara Channel
will also see these winds each afternoon and evening. While seas
will lower considerably from the tonight's peak, widespread
choppy seas should be expected through at least Thursday.
&&
.BEACHES...11/149 PM.
A large and very short period wind swell will quickly come and go
today through early Tue. During the late afternoon and evening
peak, expect dangerous and steady breaking waves over most beaches
with strong rip currents. Moderate confidence on timing and
heights. Surf will decrease quickly Tue.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory in effect until 8 AM PDT Tuesday for zones
34-35-40-41-87. (See LAXCFWLOX).
Wind Advisory in effect until 11 PM PDT this evening for
zones 34>36. (See LAXNPWLOX).
Wind Advisory in effect until 2 AM PDT Tuesday for zones
37-38. (See LAXNPWLOX).
Frost Advisory in effect from 2 AM to 9 AM PDT Tuesday for
zone 37. (See LAXNPWLOX).
Freeze Watch in effect from late Tuesday night through
Wednesday morning for zones 37-59. (See LAXNPWLOX).
Wind Advisory in effect until 6 AM PDT Tuesday for zones
39-41-44>46-51-59-87-88-547. (See LAXNPWLOX).
High Wind Warning in effect until 3 AM PDT Tuesday for zones
52>54. (See LAXNPWLOX).
High Wind Warning in effect until 11 PM PDT this evening for
zones 549-550. (See LAXNPWLOX).
PZ...Gale Warning in effect until 3 AM PDT Tuesday for zones
645-650-655. (See LAXMWWLOX).
Gale Warning in effect until 6 AM PDT Tuesday for zones
670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (THU-MON).
Gusty Santa Ana winds and critical fire weather conditions are
possible Thursday night through Saturday.
&&
PUBLIC...Thompson/RK
AVIATION...Stewart
MARINE...RK/KS
BEACHES...Sweet/RK/DB
SYNOPSIS...Stewart
weather.gov/losangelesIn the hours before
Local storm report, Oct 11, 11:54 PM PDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1154 PM PDT MON OCT 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM DUST STORM 2 SSW LAKE LOS ANGELES 34.59N 117.84W
10/11/2021 LOS ANGELES CA TRAINED SPOTTER
VISIBILITY DOWN TO NEAR ZERO TO 1/2 MILE IN
BLOWING DUST BETWEEN PEARBLOSSOM AND
LITTLEROCK ON HWY 138.
&&
HALLLocal storm report, Oct 12, 12:22 AM PDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1222 AM PDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM NON-TSTM WND DMG 3 NE INGLEWOOD 33.99N 118.30W
10/11/2021 LOS ANGELES CA PUBLIC
LARGE TREE DOWN NEAR 59TH ST AND DENKER AVE
IN SOUTH LOS ANGELES. ABOUT 6 CARS AND HOME
DAMAGED.
&&
HALLLocal storm report, Oct 12, 12:26 AM PDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1226 AM PDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM NON-TSTM WND DMG 1 N SANTA MONICA 34.03N 118.50W
10/11/2021 LOS ANGELES CA PUBLIC
TREE DOWN NEAR 14TH AND MONTANA IN SANTA
MONICA.
&&
HALLLocal storm report, Oct 12, 12:32 AM PDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1232 AM PDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM DUST STORM 1 NNE LANCASTER 34.70N 118.17W
10/11/2021 LOS ANGELES CA BROADCAST MEDIA
HIGHWAY 14 CLOSED BETWEEN AVE I AND AVE A.
&&
HALLLocal storm report, Oct 12, 12:33 AM PDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1233 AM PDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM DUST STORM 1 NNE LANCASTER 34.70N 118.17W
10/11/2021 LOS ANGELES CA BROADCAST MEDIA
CORRECTS PREVIOUS DUST STORM REPORT FROM 1
NNE LANCASTER. HIGHWAY 14 CLOSED FOR THREE
AND A HALF HOURS BETWEEN AVE I AND AVE A.
&&
HALLLocal storm report, Oct 12, 12:59 AM PDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1259 AM PDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM NON-TSTM WND DMG 1 S PASADENA 34.15N 118.14W
10/11/2021 LOS ANGELES CA PUBLIC
TREE DOWN NEAR EL MOLINO AND WALNUT IN
PASADENA.
&&The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 11:08 PM PDT | Wind Advisory | LOX | 22 hr | |
| Oct 12, 12:33 PM PDT | Frost Advisory | LOX | 20 hr | |
| Oct 12, 2:26 PM PDT | Fire Weather Watch | LOX | Los Angeles | 24 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.